# SDR IPXA2015082392620

- Difficulty date: August 23, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,213 hours, 6,871 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Retainer
- Part number: F5453040720000
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, FLANGE RETAINER CORRODED.  REPLACED FLANGE RETAINER.
